# SDR SWIA201332768

- Difficulty date: February 5, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 24,025 hours, 19,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS IN GALLEY EXIT SIGN BURNED OUT.  (FLT 4547)  RELAMPED EXIT SIGN.
